TU Darmstadt / ULB / TUbiblio

Non-equilibrium behaviour in undirectionally coupled map lattices

Schmüser, F. ; Just, W. (2001):
Non-equilibrium behaviour in undirectionally coupled map lattices.
105, In: Journal of statistical physics, pp. 525-559. [Article]

Item Type: Article
Erschienen: 2001
Creators: Schmüser, F. ; Just, W.
Title: Non-equilibrium behaviour in undirectionally coupled map lattices
Language: German
Journal or Publication Title: Journal of statistical physics
Volume: 105
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details